... was wondering when my period would start because I usually have it the week I am on the orange pills. Any help?
1 Jan 2011
It is normal for birth control pills to reduce or eliminate your period. You may have a light period sometimes or non at all. If you are worried about pregnancy, go get a pregnancy test and take it. You are probably NOT pregnant if you took them correctly, keep taking them and contact your doctor on Monday to address your concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... today its very heavy and bright red is there something wrong
1 answer • 1 Dec 2009
I just started taking low-ogestrel, and I have been experiencing breakthrew every day for the last 15 days! How long will this go on for, when can I ...
1 answer • 1 Sep 2011
... away from the placebo pills. My period just started about 5 days early (the past two times it started at exactly the same time). Is this ok? I ...
1 answer • 3 Jul 2012
I had previously been on low ogestrel for about 3 years and stopped taking it 5 weeks ago and missed my period. I took a pregnancy test and it was ...
1 answer • 27 Aug 2012
Low-Ogestrel-28 - I was told by my doctor that they stopped making low ogestrel after ive been on it
... for 9 years
2 answers • 29 Jan 2013